RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1946, Volume 19(61), Number 2, Pages 239–262 (Mi msb6304)  

This article is cited in 13 scientific papers (total in 13 papers)

On a certain class of linear operators in Hilbert space

M. S. Livshitz


Full text: PDF file (2865 kB)

Bibliographic databases:

Received: 20.08.1945

Citation: M. S. Livshitz, “On a certain class of linear operators in Hilbert space”, Rec. Math. [Mat. Sbornik] N.S., 19(61):2 (1946), 239–262

Citation in format AMSBIB
\Bibitem{Liv46}
\by M.~S.~Livshitz
\paper On a~certain class of linear operators in Hilbert space
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 19(61)
\issue 2
\pages 239--262
\mathnet{http://mi.mathnet.ru/msb6304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=20719}
\zmath{https://zbmath.org/?q=an:0061.25903}


Linking options:
  • http://mi.mathnet.ru/eng/msb6304
  • http://mi.mathnet.ru/eng/msb/v61/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Strauss, “On the extensions and the characteristic function of a symmetric operator”, Math. USSR-Izv., 2:1 (1968), 181–203  mathnet  crossref  mathscinet  zmath
    2. V. M. Brodskii, I. Ts. Gokhberg, M. G. Krein, “Determination and fundamental properties of the characteristic function of $\mathcal{Y}$-node”, Funct. Anal. Appl., 4:1 (1970), 78–80  mathnet  crossref  mathscinet  zmath
    3. È. R. Tsekanovskii, Yu. L. Shmul'yan, “The theory of bi-extensions of operators on rigged Hilbert spaces. Unbounded operator colligations and characteristic functions”, Russian Math. Surveys, 32:5 (1977), 73–131  mathnet  crossref  mathscinet  zmath
    4. M. S. Brodskii, “Unitary operator colligations and their characteristic functions”, Russian Math. Surveys, 33:4 (1978), 159–191  mathnet  crossref  mathscinet  zmath
    5. È. R. Tsekanovskii, “Friedrichs and Krein extensions of positive operators and holomorphic contraction semigroups”, Funct. Anal. Appl., 15:4 (1981), 308–309  mathnet  crossref  mathscinet  zmath  isi
    6. Arlinskii, Y, “Contractions with rank one defect operators and truncated CMV matrices”, Journal of Functional Analysis, 254:1 (2008), 154  crossref  isi  elib
    7. V. A. Zolotarev, “On commutative systems of nonselfadjoint unbounded linear operators”, Zhurn. matem. fiz., anal., geom., 5:3 (2009), 275–295  mathnet  mathscinet  zmath  elib
    8. V. A. Zolotarev, “Properties of characteristic function of commutative system of unbounded nonselfadjoint operators”, Zhurn. matem. fiz., anal., geom., 6:2 (2010), 192–228  mathnet  mathscinet  zmath  elib
    9. Yu. A. Neretin, “Sphericity and multiplication of double cosets for infinite-dimensional classical groups”, Funct. Anal. Appl., 45:3 (2011), 225–239  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. V. A. Zolotarev, “On a Certain Class of Commuting Systems of Linear Operators”, Funct. Anal. Appl., 46:4 (2012), 308–312  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. Yu. A. Neretin, “Infinite-dimensional $p$-adic groups, semigroups of double cosets, and inner functions on Bruhat–Tits buildings”, Izv. Math., 79:3 (2015), 512–553  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. K. A. Makarov, È. R. Tsekanovskii, “Dissipative and nonunitary solutions of operator commutation relations”, Theoret. and Math. Phys., 186:1 (2016), 41–60  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    13. Yu. A. Neretin, “Multiplication of conjugacy classes, colligations, and characteristic functions of matrix argument”, Funct. Anal. Appl., 51:2 (2017), 98–111  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:377
    Full text:174

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019